Temporary henna tattoo reactions in children


Onder M., Atahan C., Oztas P., Oztas M.

INTERNATIONAL JOURNAL OF DERMATOLOGY, cilt.40, sa.9, ss.577-579, 2001 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 40 Konu: 9
  • Basım Tarihi: 2001
  • Doi Numarası: 10.1046/j.1365-4362.2001.01248.x
  • Dergi Adı: INTERNATIONAL JOURNAL OF DERMATOLOGY
  • Sayfa Sayıları: ss.577-579

Özet

Case 1 A 9-year-old girl applied a temporary henna tattoo to her right arm and I week later repeated the same process. In the following 2 days, erythema and papulovesicular eruptions developed at the application site (Fig. 1). Patch tests were performed with the European Standard Series, specific hairdressing agents, and commercial and natural henna. The patient showed a 3+ reaction to both natural henna and "para-phenylenediamine (PPD)" 1% and a 3+ reaction to nickel sulfate 5% at 48, 72, and 96 h (Fig. 2). She was treated with topical steroid cream (beclomethasone dipropionate), applied twice daily. A slight postinflammatory hypopigmentation was observed at the time of the patch test. The hypopigmentation has gradually decreased in severity over time (Fig. 3).